# SDR WTAA950029

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Light
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE FUEL FILTER LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  REMOVED AND REPLACED LEFT ENGINE LOW AND HIGH PRESSURE FUEL FILTERS FOR PRECAUTIONARY PURPOSES.  INSPECTED, REMOVED FILTERS.  NO CONTAMINATION OR DEFECTS NOTED.  SYSTEM OPERATIONAL AND LEAK CHECKED GOOD ON GROUND. AIRCRAFT RETURNED TO SERVICE.  (X)
